# SDR DL764070150

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 21,923 hours, 7,626 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR T/O, EICAS MESSAGE RT HYD QTY ON STATUS PAGE.  RT HYD SYS IND 1.02. FWD TO MCO AND PLACARD PER MEL 29-33-02.  PERFORM REP CK RT HYD QTY CKS FULL, NO MSGS AND NO DISCREPANCIES NOTED RT HYD QTY SYS NORMAL MCO/PLAC REMOVED.
